# SDR ASAA2022032237751

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 53,371 hours, 15,977 cycles
- Engine: Ge CFM567B24
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 6268
- Condition: Inoperative
- Location: #2 Engine
- Part time: 22,988 hours, 7,224 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKE OFF AND INITIAL CLIMB, TAI INDICATION ENG #2 INTERMITTANTLY WENT BLANK, TO AMBER, TO GREEN, SEVERAL TIMES. ENG ANTI-ICE SWITCH VALVE POSITION WAS DIM AT ALL TIMES. GROUNDED - YES. #2 ENG TAI COWL VALVE R&R PER B737-800 AMM 30-21-00. OPS CHK GOOD.
